On the disturbance of Maxwellian distribution of velocity in bimolecular reactions
Doklady Akademii Nauk, Tome 253 (1980) no. 3, pp. 592-594
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_3_a19,
author = {V. P. Zhdanov},
title = {On the disturbance of {Maxwellian} distribution of velocity in bimolecular reactions},
journal = {Doklady Akademii Nauk},
pages = {592--594},
year = {1980},
volume = {253},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_3_a19/}
}
V. P. Zhdanov. On the disturbance of Maxwellian distribution of velocity in bimolecular reactions. Doklady Akademii Nauk, Tome 253 (1980) no. 3, pp. 592-594. http://geodesic.mathdoc.fr/item/DAN_1980_253_3_a19/